Commutator subgroups of the extended Hecke groups (H)over-bar(lambda(q))


Sahin R., Bizim O. , Cangul İ. N.

CZECHOSLOVAK MATHEMATICAL JOURNAL, vol.54, no.1, pp.253-259, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 54 Issue: 1
  • Publication Date: 2004
  • Doi Number: 10.1023/b:cmaj.0000027265.81403.8d
  • Title of Journal : CZECHOSLOVAK MATHEMATICAL JOURNAL
  • Page Numbers: pp.253-259

Abstract

Hecke groups H(lambda(q)) are the discrete subgroups of PSL(2, R) generated by S(z) = -(z + lambda(q))(-1) and T(z) = -1/z. The commutator subgroup of H(lambda(q)), denoted by H'(lambda(q)), is studied in [2]. It was shown that H'(lambda(q)) is a free group of rank q - 1.